Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 20, NWS Twin Cities, MN

May 15, 2025Lac qui Parle County, Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 15, 2025, 4:14 AM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2025, 4:14 AM CDT (09:14 UTC)
Expired
May 15, 2025, 4:45 AM CDT
In force
31 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lac qui Parle County, MN, Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 171 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
2669 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

234 
WUUS53 KMPX 150914
SVRMPX
MNC073-173-150945-
/O.NEW.KMPX.SV.W.0020.250515T0914Z-250515T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
414 AM CDT Thu May 15 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Lac qui Parle County in west central Minnesota...
  West Central Yellow Medicine County in west central Minnesota...

* Until 445 AM CDT.

* At 414 AM CDT, a severe thunderstorm was located near Dawson, or 
  18 miles west of Montevideo, moving north at 40 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Madison, Dawson, Bellingham, Marietta, Cerro Gordo, Providence, 
  Nassau, Louisburg, Madison Airport, Florida Creek Wildlife 
  Management Area and Big Stone National Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4482 9645 4527 9645 4525 9630 4522 9627
      4522 9622 4519 9617 4515 9603 4507 9594
      4477 9594
TIME...MOT...LOC 0914Z 182DEG 33KT 4488 9608

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
2 follow-up statements
563 
WWUS53 KMPX 150929
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
429 AM CDT Thu May 15 2025

MNC173-150939-
/O.CAN.KMPX.SV.W.0020.000000T0000Z-250515T0945Z/
Yellow Medicine MN-
429 AM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR WEST CENTRAL YELLOW 
MEDICINE COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with this thunderstorm.

&&

LAT...LON 4497 9624 4527 9645 4525 9630 4522 9627
      4522 9622 4519 9617 4515 9604 4511 9600
      4507 9594 4485 9594
TIME...MOT...LOC 0914Z 182DEG 33KT 4489 9608

$$


MNC073-150945-
/O.CON.KMPX.SV.W.0020.000000T0000Z-250515T0945Z/
Lac qui Parle MN-
429 AM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT 
FOR CENTRAL LAC QUI PARLE COUNTY...

At 429 AM CDT, a severe thunderstorm was located 7 miles north of 
Dawson, or 18 miles west of Montevideo, moving north at 45 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Madison, Dawson, Bellingham, Cerro Gordo, Louisburg, Madison 
  Airport and Big Stone National Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4497 9624 4527 9645 4525 9630 4522 9627
      4522 9622 4519 9617 4515 9604 4511 9600
      4507 9594 4485 9594
TIME...MOT...LOC 0914Z 182DEG 38KT 4488 9608

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
668 
WWUS53 KMPX 150943
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
443 AM CDT Thu May 15 2025

MNC073-150953-
/O.EXP.KMPX.SV.W.0020.000000T0000Z-250515T0945Z/
Lac qui Parle MN-
443 AM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 445 AM CDT FOR CENTRAL 
LAC QUI PARLE COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning will be allowed to expire. However, gusty 
winds are still possible with this thunderstorm.

&&

LAT...LON 4497 9624 4527 9645 4525 9630 4522 9627
      4522 9622 4519 9617 4515 9604 4511 9600
      4507 9594 4485 9594
TIME...MOT...LOC 0929Z 182DEG 38KT 4504 9607

$$

JPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 1:58 AM CDT, 2 hours 16 minutes earlier. Its key messages:

  • Initial thunderstorm complex moves across central/southern Minnesota through daybreak. Storms are forecast to weaken as they move east.
  • Enhanced Risk (Level 3/5) for severe weather from eastern Minnesota through most of Wisconsin this afternoon. Very large hail, damaging winds, and tornadoes are all possible.
  • Strong southwesterly winds follow the frontal passage this evening and continue into Friday. Wind Advisory issued across southern Minnesota where gusts up to 50 mph are possible.
  • Cooler, below normal temperatures for the weekend. Wet weather returns early next week.
Area forecast discussion, May 15, 1:58 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
158 AM CDT Thu May 15 2025

.KEY MESSAGES...

- Initial thunderstorm complex moves across central/southern Minnesota
  through daybreak. Storms are forecast to weaken as they move
  east.

- Enhanced Risk (Level 3/5) for severe weather from eastern Minnesota
  through most of Wisconsin this afternoon. Very large hail,
  damaging winds, and tornadoes are all possible.

- Strong southwesterly winds follow the frontal passage this
  evening and continue into Friday. Wind Advisory issued across
  southern Minnesota where gusts up to 50 mph are possible.

- Cooler, below normal temperatures for the weekend. Wet weather
  returns early next week.

&&

.DISCUSSION...
Issued at 158 AM CDT Thu May 15 2025

SEVERE WEATHER POSSIBLE TODAY...Regional radar captures robust
convection ongoing across southeastern SD/northeastern NE. The
strongest activity was located on the nose of the instability
gradient over northeastern NE. As anticipated, upscale growth into a
mature MCS is underway. We've discussed the potential outcomes in
the track of this complex over the past few discussions. HREF's CAM
ensemble has come into pretty solid agreement that the MCS will move
into southwestern Minnesota and continue on a more northeasterly
track supported by the mid to upper level flow. Even at this near
term/nowcast forecast distance, it still seems conceivable that the
MCS takes a little bit of an easterly turn along the instability
gradient, which keeps areas like the TC Metro in play for convection
through mid-morning. This scenario is displayed by the 00z RRFS.
Isolated damaging wind gusts and large hail are possible as the
complex moves across southwest MN, though we do expect the MCS to
gradually decay as moves east with time.

The quick translation of a negatively tilted trough over the eastern
Dakotas will support the deepening of a climatologically anomalous
~980s mb surface low near the ND/SD/MN triple point. The occlusion
of the surface cyclone will send an elongated cold front rapidly
across Minnesota, which will be the focus for a potential severe
weather episode this afternoon. An EML, characterized by a narrow
plume 8-8.5C/km mid-level lapse rates, will overspread southern MN
following the morning MCS. This will effectively work to "cap" the
atmosphere, allowing for extreme instability to build aloft ahead of
the primary severe weather threat -- though it should be noted that
this window will likely be fairly short as attempts at renewed
convective initiation are expected across eastern MN as early as
late morning. Elevated convection near the surface low will likely
be ongoing across western/central MN through the mid-morning hours.
There could be a few instances of large hail in this convection,
however the greater threat of severe weather will exist to the south
and east. While cloud debris from the morning MCS/slow-to-clear
precipitation may play a factor in the eventual outcome of today's
setup, there is high confidence that a rather volatile environment
capable of producing all severe weather hazards will take shape over
eastern MN/western WI by late morning. A quick highlight of the
expected environment across eastern MN/western WI includes MLCAPEs
of 2500+ J/kg (supporting robust updrafts), modestly steep mid-level
lapse rates, SHIP values between 2.0-2.5 (indicates the potential
for significant hail in excess of 2"), along with strong shear.
Convective mode will be a key player in the occurrence of any single
hazard, but this type of environment is capable of producing very
large hail (2"+), damaging winds (60+ mph) and tornadoes (perhaps a
few strong tornadoes). SPC made little change to the new Day 1
Outlook, as far eastern MN and all of western WI remaining under the
Enhanced Risk (3/5). Much of the remaining real estate across the
MPX coverage area (central/southern MN) are under the Slight Risk
(Level 2/5).

The threat across the Slight Risk area is somewhat conditional due
to the capping and quick turnaround from the morning convection,
which may in turn limit storm coverage. However, CAMs continue to
display an arc of robust convection developing by early afternoon
across east central MN southeast into western WI. Given the
aforementioned environment and strong synoptic support, would expect
convection to intensify quickly. Essentially the Enhanced Risk
serves as the area by which widespread coverage of numerous severe
thunderstorms are expected. So while all hazards are possible with
any storms that develop today, the greatest probabilities exist
across far eastern MN/western WI. Another item to watch will be the
upscale evolution of convection as matures with eastward movement
into WI this afternoon. Should storms grow into linear segments, a
more pronounced damaging wind threat may materialize. Conversely,
should supercells remain semi-discrete, a greater tornado scenario
is on the table. SPC has highlighted a large swath of west/central
WI under the 10% sig hatched area of tornadoes. Convection will be
moving quickly given the strong flow aloft, so we'll be able to give
a high confidence "all clear" from southwest to northeast with time
this afternoon. Today is not a "slam dunk" severe weather day in the
Twin Cities given the conditional nature of storm coverage, but it
is a day to respect the setup and be ready to respond to
Watch/Warning information should severe thunderstorms develop.

STRONG WINDS THIS EVENING/FRIDAY...Shortly after the departure of
convection, a "sting jet" scenario aims to setup across the region.
The translation of the 700mb jetstreak around the upper-low will
drive strong southwesterly winds to the surface with gusts up to 50
mph this afternoon and evening. We'll observe an increase in winds
across the entire region as this process occurs, but it's south-
central Minnesota where the forecast of strongest winds has prompted
the issuance of a Wind Advisory. Strong winds (45+ mph), lingering
deformation precipitation, and cooler temperatures will make for a
rather raw day tomorrow. The potent Spring storm system will begin
to depart Saturday, though it will still be breezy and cool with
highs in the 50s. Temperatures then climb into the 60s Sunday &
beyond, with the return of rain chances early next week. Latest NBM
already features 80%+ PoPs in the Tuesday timeframe...which is
reflective of nearly all ensemble members displaying precipitation.

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 1151 PM CDT Wed May 14 2025

A very complex TAF period weather-wise is upcoming, with two
rounds of storms expected, followed by strong winds behind a
cold front Thursday afternoon. Overall little change from the
inherited 00z TAFs, so will maintain much of the wording from
the previous AFD:

The first round of storms will evolve out of the convection
blowing up over central Nebraska at the start of the period.
The general timing of the first line from the HRRR and RRFS
still looks good and reasonable. With this first round will
also come the threat for occasional MVFR cigs, with southeast
winds/gusts ramping up as well in response to the low deepening
over the eastern Dakotas. There continues to be plenty of
uncertainty with where/when round 2 gets going, but as round 1
is diminishing near the MN/WI border between 16z and 18z, round
2 will be firing up over southwest MN on a northeastward
advancing occluded front. One thing that can be said is that
RWF/MKT have the best chance at MISSING this second round,
with all other terminals likely to see the threat of strong to
severe storms in the afternoon. Finally, behind the cold front,
there is growing concern of some very strong wind gusts. RAP
soundings at RWF/MKT continue to indicate upwards of 50 kts on
the gusts and even the LAV, which can underplay wind speed
potential some on windy days has some really quite strong SSW
winds already behind the front. We'll also see a good slug of
wrap-around moisture coming in to the south of the low, though
that won't really start coming into western MN until the tail
end of this period.

KMSP...SHRA potential number 1 continues to look highest
between 13z and 15z, though there is still some wiggle room an
hour one way or another on that. The TSRA risk with this round
looks low thus have omitted its mention for Thursday morning,
although it is not entire zero chance. Round 2 is more
concerning from the severe perspective and 18z to 20z is the
greatest threat for storms then. Storms will only last 30 to 45
minutes, but will pack quite the punch. And the fun is not done
after that line of storms. Behind this front we could see very
strong winds, that will be mostly cross for runway 12/30. Mix
down procedures on BUFKIT soundings from the RAP shows potential
for 40+ kt wind gusts in this post frontal environment.

/OUTLOOK FOR KMSP/
SAT...MVFR mrng cigs likely. Wind NW 10-15G20-25 kts.
SUN...VFR. Wind NE 5-10 kts.
MON...Mainly VFR. Chance MVFR/SHRA. Wind ESE 10-15G25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory from 2 PM this afternoon to 9 PM CDT this
     evening for Blue Earth-Faribault-Freeborn-Martin-Steele-
     Waseca-Watonwan.
WI...None.

&&

DISCUSSION...Strus
AVIATION...JPC/MPG
Hazardous weather outlook, May 15, 3:34 AM CDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
334 AM CDT Thu May 15 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
160830-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
334 AM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Scattered thunderstorms can be expected over western Minnesota
this morning. A few storms may be strong to severe, possibly
producing large hail, damaging winds or a tornado or two.

After a late morning into early afternoon lull, additional
thunderstorms can be expected over central and eastern Minnesota
into western Wisconsin late this afternoon and evening. A few
storms may be strong to severe over eastern MN into western WI,
possibly producing large hail, damaging winds or a few tornadoes.
There is an Enhanced (Level 3 of 5) Risk of severe thunderstorms
over eastern MN into western WI, a Slight (Level 2 of 5) Risk of
severe thunderstorms over central MN and a Marginal (Level 1 of 5)
Risk of severe thunderstorms over western and far southern MN
today.

Strong south to southwest winds, with gusts of 40 to 50 mph, can
be expected this afternoon over southern and southwestern
Minnesota this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong west winds, with gusts of 40 to 50 mph, will be possible
on Friday across western through southern Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this morning in western
MN and this afternoon and evening in eastern MN into western WI.

In the hours before

Special weather statement, May 15, 3:52 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
352 AM CDT Thu May 15 2025

MNZ054-056-064-150915-
Lac Qui Parle MN-Yellow Medicine MN-Chippewa MN-
352 AM CDT Thu May 15 2025

...A STRONG THUNDERSTORM WILL IMPACT LAC QUI PARLE...CENTRAL
CHIPPEWA AND NORTHWESTERN YELLOW MEDICINE COUNTIES UNTIL 415 AM
CDT...

At 352 AM CDT, Doppler radar was tracking a strong thunderstorm near
Canby, or 29 miles southwest of Montevideo, moving northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Montevideo, Canby, Madison, Dawson, Clarkfield, Porter, Boyd,
  Bellingham, Marietta, Cerro Gordo, Providence, Spring Creek,
  Nassau, Louisburg, Madison Airport, Florida Creek Wildlife
  Management Area, St. Leo, Lac Qui Parle State Park, Burr and Big
  Stone National Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4527 9645 4527 9642 4526 9640 4526 9637
      4525 9629 4522 9627 4522 9622 4521 9620
      4519 9615 4486 9555 4463 9597 4463 9645
TIME...MOT...LOC 0851Z 222DEG 42KT 4478 9626

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Strus

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 10:17 PM CDTWind AdvisoryMPXBlue Earth, Brown, Chippewa, Faribault, Freeborn, Lac qui Parle and 10 more45 hr
May 15, 3:52 AM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine23 min
May 15, 4:27 AM CDTSpecial Weather StatementMPXChippewa, Swift, Yellow Medicine33 min
May 15, 5:00 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Redwood45 min
May 15, 5:29 AM CDTSpecial Weather StatementMPXRenville31 min
May 15, 5:34 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville26 min
May 15, 6:06 AM CDTSpecial Weather StatementMPXRenville24 min
May 15, 9:23 AM CDTSpecial Weather StatementMPXIsanti37 min
May 15, 9:36 AM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne24 min
May 15, 9:58 AM CDTSpecial Weather StatementMPXIsanti17 min
May 15, 10:24 AM CDTSpecial Weather StatementMPXKanabec21 min
May 15, 12:56 PM CDTSevere Thunderstorm WarningMPXLe Sueur19 min
May 15, 1:17 PM CDTTornado WarningMPXSwift28 min
May 15, 1:27 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Le Sueur, Rice, Scott, Steele33 min
May 15, 1:33 PM CDTSevere Thunderstorm WarningMPXMeeker, Wright27 min
May 15, 1:36 PM CDTSevere Thunderstorm WarningMPXCarver, Wright24 min
May 15, 1:37 PM CDTTornado WarningMPXPope, Stevens, Swift38 min
May 15, 1:48 PM CDTTornado WarningMPXScott10 min
May 15, 1:55 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Hennepin, Ramsey, Rice, Scott and 1 more35 min
May 15, 2:25 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey20 min
May 15, 2:31 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Ramsey, Washington44 min
May 15, 2:36 PM CDTSpecial Weather StatementMPXDouglas, Todd24 min
May 15, 2:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Kanabec, Mille Lacs and 3 more49 min
May 15, 2:52 PM CDTTornado Warning Tornado observedMPXStearns, Todd23 min
May 15, 3:06 PM CDTTornado WarningMPXMille Lacs24 min
May 15, 3:13 PM CDTSpecial Weather StatementMPXTodd32 min
May 15, 3:26 PM CDTSpecial Weather StatementMPXKanabec19 min
May 15, 3:34 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs24 min
May 15, 3:37 PM CDTTornado WarningMPXBenton, Morrison, Stearns23 min
May 15, 3:56 PM CDTSpecial Weather StatementMPXBenton, Morrison34 min
May 15, 4:22 PM CDTSpecial Weather StatementMPXMille Lacs38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.